# SDR AALA201709269027

- Difficulty date: August 16, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 48,842 hours, 29,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043207
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT AFT SUPPORT PLATE AT -Y1732 AND STRINGER 23R, BETWEEN FRAMES 66 AND 68.  REPLACED SUPPORT PLATE IAW SRM 51-72-11 AND DRAWING 534805000.
